Positive solutions for a class of singular boundary-value problems
MetadataShow full metadata
Using regularization and the sub-super solutions method, this note shows the existence of positive solutions for singular differential equation subject to four-point boundary conditions.
CitationXia, L., & Yao, Z. (2007). Positive solutions for a class of singular boundary-value problems. Electronic Journal of Differential Equations, 2007(43), pp. 1-5.
This work is licensed under a Creative Commons Attribution 4.0 International License.